I am a 26-year-old male. Yesterday I started to take the Spamilan tablet as the doctor is considering some kind of epilepsy. After taking medicines, I have a strange feeling inside my head which I experienced before starting this treatment. It is some kind of sting that I mainly feel on my right cerebral hemisphere. I do not know if it matters, but this is what I feel. Is it normal to experience such symptoms after taking such drugs? If so, when can I expect the improvement?
Some types of headaches manifest without convulsions, but there must be changes in the EEG (electroencephalogram). Have you performed an EEG test? If yes, please send me the report. Convulex (Valproic Acid) is a broad-spectrum medication used for epilepsy. Effects occur within a few hours. Buspirone is used for anxiety with good results, but the effects take a few weeks to appear. Buspirone could cause dizziness and headache.
Was this answer helpful?
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
Will it cause any serious side effect ... Hence, your doctor (a neurologist) always has to judge the minimum dose that is adequate to prevent seizures and also to take care that the dose does not Read full
.. not a diagnostic tool in itself. EEG can show abnormality in a normal person and also can be normal in epilepsy patients. Few EEG changes can be seen in normal and abnormal conditions.
As you mentioned that your symptom is psychotic like, these can be Read full
Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.